# SDR MWEA96349

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5754 · Leading Edge Devices
- Part: Fittings
- Part number: 9955843
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 4 SLAT INBD FITTING FOUND WITH TWO PREVIOUSLY CORRODED SPOT FACES WHICH ARE PRESENTLY RECORRODED.  REPAIRED FITTINGS IAW DAC TELEX SVC-MSP-0365/PDG DATED 17 MAY 96.
